Robust servo control design using the H(infinity)/(nü) method

Szászi, I. and Gáspár, Péter (1999) Robust servo control design using the H(infinity)/(nü) method. PERIODICA POLYTECHNICA-TRANSPORTATION ENGINEERING, 27 (1-2). pp. 3-16.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:58
Last Modified: 11 Dec 2012 14:58
URI: http://eprints.sztaki.hu/id/eprint/2204

Update Item Update Item